Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: front
Hover to Zoom
Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: back
Hover to Zoom
Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: left
Hover to Zoom
Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: right
Hover to Zoom
Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: top
Hover to Zoom
Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl Perspective: bottom
Hover to Zoom

Benadryl Ultratabs Allergy & Cold Relief Tablets Diphenhydramine HCl

4.74(586)View All Reviews
48 ctUPC: 0031254717136
Purchase Options
Located in AISLE 19
$10.49

Product Details

Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

  • Benadryl Ultratabs Allergy Relief Tablets with 25 mg of the antihistamine diphenhydramine HCl
  • Provides powerful relief for unexpected allergies in small, oval shaped coated tablets
  • Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief
  • Allergy medicine works when you need it most & is suitable to treat adults & children ages6 & up
  • The antihistamine diphenhydramine HCl provides effective relief for cold & allergy symptoms

Ratings and Reviews

Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.74(586)
    5
    (475)
    4
    (88)
    3
    (12)
    2
    (6)
    1
    (5)